# SDR AALA202104209001

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 16,104 hours, 7,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND DOOR EMERGENCY CYLINDER BOTTLE PRESSURE LOW. SERVICE BOTTLE PER AMM 52-10-00-614.
